# SDR DALA2015060903717

- Difficulty date: May 30, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBOARD DELAMINATED BEYOND SRM LIMITS, FABRICATED A NEW FLOORBOARD IAW NWD325-40640 AND REWORKED & MODIFIED IAW DWG 10N01059 SHEET 2, REV "A".
